Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 216, NWS Paducah, KY

June 11, 2012Massac County, Pope County, Illinois; 4 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jun 11, 2012, 3:33 PM CDT for Massac County, Pope County, Illinois; 4 counties in Kentucky. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 3:33 PM CDT (20:33 UTC)
Expired
Jun 11, 2012, 4:30 PM CDT
In force
57 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Massac County, IL, Pope County, IL, Calloway County, KY, Livingston County, KY, Marshall County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 41 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:54 PM CDTTSTM WND GST 55Grand Rivers, KY
Jun 11, 4:08 PM CDTTSTM WND GST 60Grand Rivers, KYNORTH END OF THE LAND BETWEEN THE LAKES
Jun 11, 4:10 PM CDTTSTM WND DMG3 Ne Draffenville, KYA TREE FELL ON A VEHICLE WITH SUBJECT INSIDE. MINOR INJURIES REPORTED AT KENTUCKY DAM VILLAGE
Jun 11, 4:12 PM CDTTSTM WND DMGAurora, KYSEVERAL TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WUUS53 KPAH 112033
SVRPAH
ILC127-151-KYC035-139-145-157-112130-
/O.NEW.KPAH.SV.W.0216.120611T2033Z-120611T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
333 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
  CALLOWAY COUNTY IN WESTERN KENTUCKY...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  EAST CENTRAL MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  MARSHALL COUNTY IN WESTERN KENTUCKY...

* UNTIL 430 PM CDT.

* AT 328 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF  
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60   
MPH.  THIS STORM WAS LOCATED NEAR LEDBETTER...OR NEAR REIDLAND....  
MOVING EAST AT 35 MPH. IT WAS PART OF A LINE THAT EXTENDED FROM JUST 
NORTH OF PADUCAH...SOUTH TO MAYFIELD...AND ON TO THE TENNESSEE 
BORDER. THE LINE WAS DRIFTING EAST AT 15 TO 20 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  CALVERT CITY...BENTON...MURRAY...SALEM...SMITHLAND...BREWERS...
  KIRKSEY...HARRIS GROVE...GRAND RIVERS...HARDIN...HAZEL AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3650 8849 3688 8848 3701 8850 3709 8857
      3712 8867 3744 8843 3728 8823 3714 8820
      3709 8823 3706 8821 3703 8823 3700 8821
      3698 8824 3693 8819 3675 8811 3650 8821
TIME...MOT...LOC 2033Z 283DEG 31KT 3705 8845
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
013 
WWUS53 KPAH 112124
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
424 PM CDT MON JUN 11 2012

ILC127-151-KYC035-139-145-157-112133-
/O.EXP.KPAH.SV.W.0216.000000T0000Z-120611T2130Z/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-MARSHALL KY-CALLOWAY KY-
424 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND CALLOWAY...
MARSHALL...MCCRACKEN AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY WILL
EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 
900 PM CDT.

LAT...LON 3650 8849 3688 8848 3701 8850 3709 8857
      3712 8867 3744 8843 3728 8823 3714 8820
      3709 8823 3706 8821 3703 8823 3700 8821
      3698 8824 3693 8819 3675 8811 3650 8821
TIME...MOT...LOC 2123Z 283DEG 31KT 3695 8792

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:32 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 11, 3:32 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT MON JUN 11 2012

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 317 PM CDT MON JUN 11 2012

CONVECTIVE COMPLEX TRAVERSING THE FORECAST AREA THIS AFTERNOON
WILL MAINTAIN THE POTENTIAL FOR SEVERE WEATHER ACROSS MAINLY
WESTERN KENTUCKY THROUGH EARLY EVENING. EVEN THOUGH THE COLD FRONT
IS NOT PROGGED TO PASS THROUGH UNTIL LATE TONIGHT AND TUESDAY
MORNING...THE ATMOSPHERE WILL LIKELY NOT RECOVER FROM STABILIZING
EFFECT FROM ONGONG CONVECTION. IN ADDITION...MESOSCALE NMM/ARW
WRF MODELS SUGGEST THAT DRY CONDITIONS WILL RETURN THROUGH MUCH OF
TONIGHT AND TUESDAY. AS A RESULT...WE SHARPLY REDUCED RAIN CHANCES
OVER THE NEXT 24 HOURS...UNDER THE GUISE THAT TODAY/S ACTIVITY
WILL BE JUST ABOUT IT FOR THE SHORT TERM.

AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION...EXPECT DRY
WEATHER WILL LAST INTO MID WEEK. TEMPERATURES WILL ONLY REACH THE
MID 80S TUESDAY...THEN DROP INTO THE UPPER 50S ACROSS MUCH OF THE
AREA TUESDAY NIGHT.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 317 PM CDT MON JUN 11 2012

BY WEDNESDAY AND INTO THURSDAY...SFC HIGH PRESSURE WILL BE CENTERED
OVER THE GREAT LAKES...AND EXPAND DOWN SOUTH INTO OUR REGION WHICH
WILL GIVE US A DRY DAY WITH LIGHT NORTHEAST FLOW. IN
FACT...DEWPOINTS WILL BE DOWN INTO THE 40S AND 50S GIVEN THE
READINGS UPSTREAM...WHICH IS PRETTY DRY FOR THE FIRST PART OF JUNE.

BY THURSDAY NIGHT AND INTO FRIDAY...AN UPPER LEVEL RIDGING REALLY
BEGINS IN EARNEST ACROSS OUR AREA...ALLOWING FOR CONTINUED DRY
CONDITIONS AND WARMER TEMPERATURES.

FOR FRIDAY AND INTO THE WEEKEND...MODELS CONTINUE TO HINT AT SOME
AIR MASS CONVECTION. ON FRIDAY AND SATURDAY...IT APPEARS THE BEST
CHANCES WOULD BE ACROSS PARTS OF WEST KENTUCKY...WHERE SOME OF THE
DEEPER MOISTURE WILL BE SITUATED. ALTHOUGH...ON SATURDAY...THE GFS
GENERATES QPF OVER THE ENTIRE CWA. WOULD THINK THE BETTER CHANCES
WOULD REMAIN OVER THE SOUTHEAST HALF OF THE CWA...WHICH WILL BE ON
THE EASTERN EXTENT OF THE UPPER RIDGE. FOR SUNDAY AND MONDAY...THE
CENTER OF THE UPPER HIGH MIGRATES OVER THE AREA AND CHANCES FOR
CONVECTION CONTINUE TO BE SUSPECT.

TEMPERATURES WILL LIKELY BE ABOVE NORMAL...IN THE UPPER 80S TO LOWER
90S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 110 PM CDT MON JUN 11 2012

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PROGRESS TO THE EAST
OF THE FORECAST TERMINALS THROUGH THE AFTERNOON. THE STORMS WILL
BRING A PERIOD OF MVFR/IFR CEILINGS AND VISIBILITIES AS IT MOVES
THROUGH...IN ADDITION TO THE POTENTIAL FOR STRONG/SEVERE WIND
GUSTS. OUTSIDE OF THUNDERSTORM ACTIVITY...MAINLY VFR CONDITIONS
ARE EXPECTED. SHOWERS AND STORMS WILL END FROM WEST TO EAST LATE
THIS AFTERNOON INTO THIS EVENING. PREVAILING SOUTHWEST WINDS
AROUND 10 KNOTS WILL TEMPORARILY SHIFT TO THE WEST/NORTHWEST
BEHIND THE GUST FRONT AS THE STORMS PASS THIS AFTERNOON. WINDS
SHOULD SHIFT TO THE NORTHWEST LATE TONIGHT AND TUESDAY MORNING
WITH THE PASSAGE OF A COLD FRONT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Jun 11, 10:24 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1024 AM CDT MON JUN 11 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1024 AM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE EAST INTO SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. THERE IS A SLIGHT
RISK OF STORMS BECOMING SEVERE THIS AFTERNOON ACROSS SOUTHEAST
MISSOURI AND POSSIBLY EVEN FAR SOUTHWEST ILLINOIS. DAMAGING WIND
GUSTS AND LARGE HAIL APPEAR TO BE THE MAIN RISKS WITH THESE
STORMS...THO AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.
LOCALLY HEAVY RAINS ARE ALSO A GOOD POSSIBILITY WITH ANY
THUNDERSTORMS THAT OCCUR.

THE HIGHEST THUNDERSTORM RISK APPEARS TO BE OVER SOUTHEAST MISSOURI
AND SOUTHWEST ILLINOIS TODAY...THEN FARTHER SOUTH AND EAST ACROSS
THE FORECAST AREA LATE IN THE DAY INTO THE EVENING. SCATTERED SEVERE
STORMS APPEAR TO BE A POSSIBILITY ALONG WITH LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY IN SOUTHEAST
MISSOURI AND FAR SOUTHWEST ILLINOIS...AND POSSIBLY BE NEEDED LATE
TODAY AND THIS EVENING OVER THE REMAINDER OF THE FORECAST AREA.
SPOTTERS ARE ENCOURAGED TO KEEP UP WITH THE LATEST STORM
CONDITIONS. PLEASE ALSO REMEMBER TO REPORT ANY FLOODING OR HEAVY
RAINFALL OVER AN INCH AN HOUR.

In the hours before

Local storm report, Jun 11, 2:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
206 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     7 W SIKESTON            36.88N 89.71W
06/11/2012                   STODDARD           MO   TRAINED SPOTTER

            EXTREMELY STRONG WINDS CAUSING NUMEROUS TREES TO COME
            DOWN BETWEEN BLOOMFIELD AND SIKESTON ON HIGHWAY Y.

&&

DLL
Local storm report, Jun 11, 2:10 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     1 S BERNIE              36.66N 89.97W
06/11/2012  E65 MPH          STODDARD           MO   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WINDS AND SEVERAL POWER LINES DOWN
            JUST SOUTH OF BERNIE.

&&

DLL
Local storm report, Jun 11, 2:13 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
213 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     CATRON                  36.61N 89.71W
06/11/2012  E70 MPH          NEW MADRID         MO   TRAINED SPOTTER

&&

DLL
Special weather statement, Jun 11, 2:54 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
254 PM CDT MON JUN 11 2012

ILZ085-086-089>091-093-094-KYZ004-005-007-112100-
BALLARD KY-HARDIN IL-JOHNSON IL-LIVINGSTON KY-MASSAC IL-MCCRACKEN
KY-POPE IL-PULASKI IL-SALINE IL-WILLIAMSON IL-
254 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN HARDIN...EXTREME
SOUTHEASTERN WILLIAMSON...SOUTHERN SALINE...EXTREME NORTHEASTERN
PULASKI...POPE...MASSAC AND EASTERN JOHNSON COUNTIES IN SOUTHERN
ILLINOIS...AND NORTHEASTERN BALLARD...MCCRACKEN AND NORTHWESTERN
LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 400 PM CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR NEW COLUMBIA...OR 11 MILES NORTH OF
METROPOLIS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM AS WELL AS NEARBY STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LONE OAK...PADUCAH...BROOKPORT...GOLCONDA...JOY...BURNA...
  EDDYVILLE...HAMLETSBURG AND SMITHLAND.
Special weather statement, Jun 11, 2:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
256 PM CDT MON JUN 11 2012

KYZ005>007-112045-
GRAVES KY-LIVINGSTON KY-MCCRACKEN KY-
256 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRAVES...MCCRACKEN AND EXTREME
SOUTHWESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 345 PM
CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF WEST
PADUCAH TO FULTON...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LONE OAK...MAYFIELD...PADUCAH...REIDLAND...WEST PADUCAH...
  SEDALIA...LYNNVILLE...FANCY FARM...LOWES...WINGO AND SYMSONIA.
Special weather statement, Jun 11, 3:14 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
314 PM CDT MON JUN 11 2012

ILZ090-091-094-KYZ005>013-112200-
CALDWELL KY-CALLOWAY KY-CRITTENDEN KY-GRAVES KY-HARDIN IL-LIVINGSTON
KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-POPE IL-TRIGG KY-
314 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...SOUTHERN POPE AND MASSAC
COUNTIES IN SOUTHERN ILLINOIS...AND GRAVES...CRITTENDEN...CALLOWAY...
CALDWELL...TRIGG...MARSHALL...MCCRACKEN...LYON AND LIVINGSTON
COUNTIES IN WESTERN KENTUCKY UNTIL 500 PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
STURGIS TO METROPOLIS TO FULTON...AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LONE OAK...PADUCAH...MAYFIELD...MARION...REIDLAND...CALVERT CITY...
  BENTON...EDDYVILLE...MURRAY...PRINCETON...LAND BETWEEN THE LAKES
  AREA...CADIZ...WEST PADUCAH...JOY...BROOKPORT...BURNA...SALEM...
  SEDALIA...LEDBETTER AND LYNNVILLE.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:43 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union32 min
Jun 11, 2:00 PM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson30 min
Jun 11, 2:09 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski48 min
Jun 11, 2:26 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Fulton, Hickman64 min
Jun 11, 3:27 PM CDTSevere Thunderstorm WarningPAHGraves, McCracken33 min
Jun 11, 5:11 PM CDTSevere Thunderstorm WarningPAHChristian34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.